# SDR DL72W951511

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, STRINGER 15L WAS FOUND CRACKED AT ITS END AT FS 72OC LEFT WING ICE LIGHT HOUSING.  REPAIRED PER SRM 53-10-3 FIG 2.
